MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi)# information is not available since the device was manufactured before 09/24/2022.E1 event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 720001b0 - meera eu without auto drive.As it was stated, during a percutaneous nephrolithotomy surgical procedure with an anesthetized patient on the table in the lithotomy position, the attending technician used the remote control to return the table to the "0 position¿.Unexpectedly, the table dropped down abruptly, causing the patient to fall to the ground.The floor was damaged due to the leg section hitting the ground and coming surgery postponed.The operation was completed and the patient was shifted to post-recovery.During a service visit on site, the functionality of the operating table was checked.All positions were working and no error was displayed on the screen of the hand control.We decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the operating table resulting in the patient¿s fall, was to reoccur.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key22076339
Report Number8010652-2025-0000023
Device Sequence Number20964994
Product Code FQO
UDI-Device Identifier04046768124332
UDI-Public(01)04046768124332
Combination Product (Y/N)N
Initial Reporter CountryPK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number720001B0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight51 KG